# SDR FQAR20170922088

- Difficulty date: September 22, 2017
- Submitted: September 28, 2017
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 20,116 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086006
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A HAT CHANNEL IN THE LEFT WING WAS FOUND CRACKED. THE CHANNEL IS THE FWD OF TWO CHANNELS RIVETED TO A SKIN ASSY LOCATED INBOARD ON THE LEFT WING BETWEEN THE MAIN SPAR AND THE WING LEADING EDGE.
